Need Your Help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dreamer1381
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/2/2007 4:17 PM (GMT -7)   
Hi there... I am 35 years male
I have been on seroxat 20 mg for almost 2 years, and I stopped it 2 months back, after suffering so many side effects one of which was the total loss of orgasm!
 
Now my Doctor has put me on Cipralex 10 Mg. Please any one has tried it ! Will I lose my orgasm again? mad
Thank you all for your support.....
 
 

bionca
Regular Member


Date Joined Jun 2007
Total Posts : 106
   Posted 10/2/2007 5:52 PM (GMT -7)   
I don't know about this side effects of this particular drug but I do know it is a typical side effect of several antidepressants to lose your orgasm. I had the same problem with several. Finally, my doctor put me on wellbutrin which didn't effect me sexually. Discuss it with your Dr. Maybe this could be an option for you as well. Good Luck!

Diagnosed with chronic fatigue syndrome, Epstein-Barr virus, and severe depression. Have been on Prozac, cylexa, Effexor, and Wellbutrin. Currently, I am prescription free and doing well.


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 10/3/2007 5:39 AM (GMT -7)   
Hi dreamer
I have never taken the med,I do know that alot of antidepressants do have sexual side effects.
If it continues then contact your doctor right away and let them know.
I have found some info for you:

www.antidepressantsfacts.com/escitalopram.htm


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate



How can you talk without a brain?

I dunno...but alot of people talk without a brain don't they?

Dorthy and the Scarecrow-Wizard of Oz


dreamer1381
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/3/2007 2:27 PM (GMT -7)   
Really great Members.
Thank you so much Bionca & shynsaasy for your time and advice....By the way this kind of response makes one feels that he is not alone.
Dreamer

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/3/2007 4:52 PM (GMT -7)   

Dreamer,

Hi this is Kitt.  Here is the scoop...........sorry.

The most frequent adverse events reported with Cipralex are nausea, insomnia, problems with ejaculation, somnolence, increased sweating, fatigue, decreased libido and anorgasmia. Reference: PDR Pocket Guide, 7th Edition.

I know this is tough but most of the AD's have this same side effect.  I guess you have to decide what is best for you.  I wish you peace.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


dreamer1381
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/4/2007 1:48 PM (GMT -7)   
Thank you Kitt for your advice.....Bionca recommended Wellbutrin, I will discuss it with my doctor to see, wheather it can replace Cipralex or not...

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 10/9/2007 5:16 AM (GMT -7)   
Dreamer,
Have you made an appointment yet? Just curious on how you are.


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate



How can you talk without a brain?

I dunno...but alot of people talk without a brain don't they?

Dorthy and the Scarecrow-Wizard of Oz


dreamer1381
New Member


Date Joined Oct 2007
Total Posts : 4
   Posted 10/9/2007 1:17 PM (GMT -7)   
Thank you shy..unfortuantley my Dr. is on leave and thherefore, couldn't see him....
Dreamer

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 10/9/2007 3:36 PM (GMT -7)   
Well let us know the update when you get one.


Take care
Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate



How can you talk without a brain?

I dunno...but alot of people talk without a brain don't they?

Dorthy and the Scarecrow-Wizard of Oz

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:32 PM (GMT -7)
There are a total of 2,732,818 posts in 301,057 threads.
View Active Threads


Who's Online
This forum has 151210 registered members. Please welcome our newest member, Margaretcb.
391 Guest(s), 9 Registered Member(s) are currently online.  Details
notsosicklygirl, Psilociraptor, magoo2, Buzzlymeyear, Ed Ski, Mustard Seed, trumpet123, Sue*Nash, Sissy63


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer